Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
New bounds on maximal linkless graphs

Ramin Naimi, Andrei Pavelescu and Elena Pavelescu

Algebraic & Geometric Topology 23 (2023) 2545–2559
Bibliography
1 M Aires, On the number of edges in maximally linkless graphs, J. Graph Theory 98 (2021) 383 MR4371456
2 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
3 H R Dehkordi, G Farr, Non-separating planar graphs, Electron. J. Combin. 28 (2021) MR4245244
4 H van der Holst, L Lovász, A Schrijver, The Colin de Verdière graph parameter, from: "Graph theory and combinatorial biology" (editors L Lovász, A Gyárfás, G Katona, A Recski, L Székely), Bolyai Soc. Math. Stud. 7, János Bolyai Math. Soc. (1999) 29 MR1673503
5 L K Jørgensen, Some maximal graphs that are not contractible to K6, (1989)
6 L Lovász, A Schrijver, A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs, Proc. Amer. Math. Soc. 126 (1998) 1275 MR1443840
7 W Mader, Homomorphiesätze für Graphen, Math. Ann. 178 (1968) 154 MR229550
8 J Maharry, A splitter for graphs with no Petersen family minor, J. Combin. Theory Ser. B 72 (1998) 136 MR1604709
9 N Robertson, P D Seymour, R Thomas, Linkless embeddings of graphs in 3–space, Bull. Amer. Math. Soc. 28 (1993) 84 MR1164063
10 N Robertson, P D Seymour, R Thomas, A survey of linkless embeddings, from: "Graph structure theory" (editors N Robertson, P Seymour), Contemp. Math. 147, Amer. Math. Soc. (1993) 125 MR1224699
11 H Sachs, On spatial representations of finite graphs, from: "Finite and infinite sets, II" (editors A Hajnal, L Lovász, V T Sós), Colloq. Math. Soc. János Bolyai 37, North-Holland (1984) 649 MR818267